# SDR SWIA200717902

- Difficulty date: January 23, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 8,400 hours, 7,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 484 LBL 28 INTERCOSTAL, BRACKET CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CLIP P/N 601R31171-17 TO FS 484 INTERCOSTAL LBL 28 PER CRJ200 SRM 51-42-06 PG 11 AND 51-42-21 PG 17.
